# SDR SWA980655

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,  FOUND FWD PASSENGER DOOR EMERGENCY EXIT LIGHT CHARGING BASE BAD.  REPLACED FWD PASSENGER DOOR EMERGENCY EXIT LIGHT PER PER BOEING MM.
